# SDR FDEA201009233681

- Difficulty date: September 23, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED FROM FRAME 30 - 31;  LBL 45.  REMOVED CORROSION IAW SRM 51-74-10 TO WITHIN ALLOWABLE LIMITS IAW SRM 53-10-16.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.   PAINTED IAW SRM 51-75-10.  MAXIMUM ALLOWABLE MATERIAL LOSS IS 0.040.  REMOVED 0.025.  REMAINING MATERIAL IS WITHIN ALLOWABLE LIMITS IAW SRM 53-10-16.
